Journal Article

Identification of MIMO Hammerstein systems with non-linear feedback

Dapeng Luo and Alexander Leonessa

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 25, issue 3, pages 367-392
Published in print September 2008 | ISSN: 0265-0754
Published online May 2008 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnn002
Identification of MIMO Hammerstein systems with non-linear feedback

Show Summary Details

Preview

Subspace identification algorithms are proposed in this paper for a class of multi-input multi-output (MIMO) discrete-time closed-loop Hammerstein systems. In particular, instrumental variable (IV) techniques are applied to solve the correlations between the input signals and the signals that are fed back into the system. An augmented IV identification approach is introduced to address a problem related to the application of the numerical efficient RQ decomposition algorithm to a rank-decreased correlation matrix. The contribution of this paper is to provide a unified approach to identify a class of non-linear closed-loop systems and solve the related numerical issues during the implementation. Analysis and numerical examples are presented to demonstrate the validity of the algorithms proposed in this paper.

Keywords: subspace identification; non-linear identification; instrumental variable

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.